# SDR 98ZZZM434

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Loose
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN ICT AT OVERNIGHT DETAIL NR 1 INSPECTION, MAINTENANCE FOUND SEVERAL RIVETS LOOSE AND PULLED THROUGH THE SKIN ON THE BOTTOM SKIN OF RT INBOARD FLAP.  REPAIRED IAW AMWA TO 1900-27-00-0001.  (M)
